# SDR EIAA97225

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 44
- Part time: 52,370 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK INSPECTION DISCOVERED A DIAGONAL CRACK FOUR INCHES LONG ON THE FUSELAGE SKIN LOCATED BETWEEN BS 544 AND BS 566, LONGERONS 17R AND 18R.  REPAIRED PER DC9 SRM 53-04 FIGURE 53, CONFIGURATION -7001 (EXTERNAL DOUBLERS) AND BY EVERGREEN INTERNATIONAL AIRLINES ECRA 915-53-022-2, REV A.  (X)
